# SDR ABXA060217

- Difficulty date: April 5, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 60,188 hours, 26,915 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57695892
- Condition: Cracked
- Location: Ws 304
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT WING LEADING EDGE PANEL ASSEMBLY INNER (WAFFLED) SKIN 8" FROM INBOARD EDGE, STA. XFS 304. STOP DRILLED CRACK AND INSTALLED REPAIR IAW REA D857-53580, REV. IR.
